# SDR UALA2013041002443

- Difficulty date: April 7, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 86,205 hours, 13,691 cycles
- Engine: Pwa PW4060
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Failed
- Location: Nr 3 Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FRONT BRAKE UNIT HAS SUSTAINED DAMAGE FROM BROKEN WHEEL TIE BOLT.  REPLACED BRAKE UNIT.
